See Alike in...

Alike App

Browser

Dylusional

720d

I've started taking this and I don't know if it's normal or if I should stop. I take a 0.1 mg dosage twice a day and I've taken it for the last 2 days. It was given to me to help relieve my tics a little and they warned me it might help me focus a little more. I've been super tired and my head hurts. I also feel like I've been sort of shut off in a way? It's so quiet in my brain now like I'm lacking something. Has anyone else who's been given this medication experienced something similar/tips? My mother said it's what it feels like to be normal and I don't know how I feel about that😅 I kinda miss how full and pieced together I felt before?? if that makes any sense.

Top reply
    • IAmTired247

      720d

      It's a blood pressure lowering medicine. I had to stop taking it because of a near death experience. It shouldn't be giving you these side affects though. You should just feel calmer, not like that. I'd suggest bringing it up with a doctor if it worries you. You can die on this medicine if the dosage is wrong. It's not a medicine you fool around with.

    • IAmTired247

      720d

      It's a blood pressure lowering medicine. I had to stop taking it because of a near death experience. It shouldn't be giving you these side affects though. You should just feel calmer, not like that. I'd suggest bringing it up with a doctor if it worries you. You can die on this medicine if the dosage is wrong. It's not a medicine you fool around with.

    • Jade1

      720d

      I also take it at night.

    • Jade1

      720d

      I just started the medication at 0.1mg two weeks ago and I haven't noticed any changes. 😶

    • Atlas_tics

      720d

      I started clonidine recently too. I know exactly what you mean, I feel shut off too but only right after I take it, I only take it at night and it makes me very dazed, but by the time I wake up in the morning I feel back to normal. if it's making you feel bad and isn't helping, u should talk to your doctor. also sometimes meds will just make you feel weird for the first few days then side effects will wear off, so I'd say it's worth giving it a few more days :))

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion